On where has infinitely many “bumps”
Annales de l'I.H.P. Physique théorique, Tome 38 (1983) no. 1, pp. 7-13
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1983__38_1_7_0,
author = {Klaus, M.},
title = {On $- \frac{d^2}{dx^2} + V$ where $V$ has infinitely many {\textquotedblleft}bumps{\textquotedblright}},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {7--13},
year = {1983},
publisher = {Gauthier-Villars},
volume = {38},
number = {1},
mrnumber = {700696},
zbl = {0527.47032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1983__38_1_7_0/}
}
Klaus, M. On $- \frac{d^2}{dx^2} + V$ where $V$ has infinitely many “bumps”. Annales de l'I.H.P. Physique théorique, Tome 38 (1983) no. 1, pp. 7-13. http://geodesic.mathdoc.fr/item/AIHPA_1983__38_1_7_0/